Simply Sleep Nighttime Sleeping Aid Capsules
Simply Sleep Nighttime Sleep Aid Capsules will provide you with the night’s rest that you have been dreaming of. With just 2 caplets, you will find relief from your sleeplessness and restlessness you’ve been experiencing.
- Active ingredient Diphenhydramine 25mg
- Non-habit forming, no pain relievers
- 24 caplets per box
- Works naturally with your body
- Allows you to receive a better night’s rest
- Leaves you feeling refreshed in the morning
Ideal Uses: Restlessness, Awakening throughout the night and Sleeplessness
Instructions for use: Take two caplets at bedtime if needed.